Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Increasing Prozac dosage & weight gain

Posted by Leslie Mock on August 5, 1999, at 15:51:03

I've been on 20mg. Prozac for the past three years. It's been
a miracle for my depression, but, I've gained
30 pounds in the past year and a half. I wasn't sure that it really was the Prozac
until I went on an intense diet and exercise program for three months. I lost
absolutely no weight. Before Prozac I had to be careful not to run more than
3x per week for 1/2 hour or I'd start to loss too much weight! In addition, I'm planning on getting prganat soon
and am going through treatments for autoimmune problems which have caused me to miscarry in the past. One of my immune
problems is antibodies against serotonin and endorphines.
Because of the pregnancy thing, my doctor will not switch me at to any meds. other than Prozac. I've upped my dosage this past week to 40 mg.
and have noticed feeling a lot less tired (I was sleeping 15 hours per day)and just better in general.
My doctor suggested that the increase in dosage will also have an anoretic effect and I will lose weight. has anyone experienced weight loss
on Prozac by upping their dosage? Should I expect this reaction or just liuve with the fact that I'll carry around this extra weight until I can swith meds.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Leslie Mock thread:9648